Tylenol Extra Strength Nighttime Caplets

Improve the duration of your sleep with pain relief plus a sleep aid with Extra Strength Tylenol Nighttime Caplets. Containing 500 milligrams of acetaminophen for pain relief plus 25 milligrams of the sleep aid diphenhydramine hydrochloride, these caplets help you fall asleep and stay asleep. For effective relief of nighttime pain with accompanying sleeplessness due to headaches, back and body pain, muscle aches and pains, arthritis pain, menstrual pain, dental pain, and aches and pains due to colds and flu.

Features:
  • Pain relief plus a sleep aid
  • To help you fall asleep and stay asleep
  • Contains acetaminophen for pain relief
  • Plus diphenhydramine hydrochloride to help you sleep
Directions: See insert for important information before use. Adult use only (16 years and older): take two caplets at bedtime, or as directed by a doctor. Do not take more than 2 caplets per day.

Medicinal Ingredients (per caplet): Acetaminophen (extra strength) 500 mg, diphenhydramine hydrochloride 25mg.

Non-Medicinal Ingredients: Carnauba wax, cellulose, FD&C Blue No. 1 aluminum lake, FD&C Blue No. 2 aluminum lake, hypromellose, magnesium stearate, polyethylene glycol, polysorbate, propylene glycol, shellac glaze, sodium citrate, sodium starch gylcolate, starch, titanium dioxide.

Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. May cause marked drowsiness. Avoid alcohol, driving, or other activities requiring alertness. Do not use with other drugs containing acetaminophen or diphenhydramine. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen, diphenhydramine, or any ingredient in the product. Do not use with a topically applied product that also contains diphenhydramine. Consult a doctor if your symptoms last for more than five days, if new symptoms appear, or if you develop allergic reactions such as wheezing, rash, or itching. If sleeplessness persists continuously for more than two weeks, consult your doctor. Insomnia may be a symptom of serious underlying illness. Use only on the advice of a doctor. Ask a doctor or pharmacist before use if you: are taking tranquilizers or sedatives; are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; have glaucoma, chronic lung disease (including asthma), difficulty in urination due to prostate gland enlargement; are elderly and experience confusion at night; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
See insert for important information before use.
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
 
Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. CHILD RESISTANT PACKAGE.  Store at room temperature 15–30°C (59–86°F).  Not a standard dosage unit product.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.57ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;